# SDR DALA2022062404436

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 A.A. - A.D. 03 DISBONDS ON UPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC: 0030 UPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. ISS 208:, ISS 171: AND ISS 158: WAS REPAIRED PER B757-200 S.R.M. (2286846)
